# SDR VNAA202301071111

- Difficulty date: December 23, 2022
- Submitted: January 8, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 27,424 hours, 21,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL117302
- Condition: Failed
- Location: Mlg
- Part time: 36,534 hours, 28,187 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON FINAL RAN QRH AND HAD TO MANUAL DEPLOY LANDING GEAR / REMOVED AND REPLACED LG SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801-A01.
